# SDR DALA2022122708393

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,485 hours, 33,983 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fastener
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LANDING GEAR DOOR ACTUATOR UPPER FITTING HAS NUMEROUS LOOSE FASTENERS. AD RELATED.   COMPLIED WITH MULTIPLE ERAS.
